Previous |  Up |  Next

Article

Keywords:
heterogeneous algebra; relational structure; homomorphism; decomposable mapping; category of heterogeneous algebras
Summary:
A construction of all homomorphisms of a heterogeneous algebra into an algebra of the same type is presented. A relational structure is assigned to any heterogeneous algebra, and homomorphisms between these relational structures make it possible to construct homomorphisms between heterogeneous algebras. Homomorphisms of relational structures can be constructed using homomorphisms of algebras that are described in [11].
References:
[1] G. Birkhoff and J. D. Lipson: Heterogeneous algebras. J.  Combin. Theory 8 (1970), 115–133. DOI 10.1016/S0021-9800(70)80014-X | MR 0250887
[2] P. M. Cohn: Universal Algebra. Harper and Row, New York-Evanston-London, 1965. MR 0175948 | Zbl 0141.01002
[3] J. A. Goguen, J. W.  Thatcher, E. G. Wagner and J. B. Wright: Initial algebra semantics and continuous algebras. J. Assoc. Comput. Mach. 24 (1977), 68–95. DOI 10.1145/321992.321997 | MR 0520711
[4] P. J. Higgins: Algebras with a schema of operators. Math. Nachr. 27 (1963), 115–132. DOI 10.1002/mana.19630270108 | MR 0163940
[5] A. A. Letičevskij: Sintaksis i semantika formal’nych jazykov (Syntax and semantics of formal languages). Kibernetika No 4, 1968, pp. 1–9. (Russian)
[6] S. Mac Lane: Categories for the Working Mathematician. Springer, New York-Heidelberg-Berlin, 1971. MR 0354798 | Zbl 0232.18001
[7] M. Novotný: Sur un problème de la théorie des applications. Publ. Fac. Sci. Univ. Masaryk Brno No 344 (1953/2), 53–64. (Czech) MR 0061149
[8] M. Novotný: Mono-unary algebras in the work of Czechoslovak mathematicians. Arch. Math. (Brno) 26 (1990), 155–164. MR 1188275
[9] M.  Novotný: On some correspondences between relational structures and algebras. Czechoslovak Math.  J. 43 (118) (1993), 643–647. MR 1258426
[10] M.  Novotný: Construction of all homomorphisms of mono-$n$-ary algebras. Czechoslovak Math.  J. 46 (121) (1996), 331–333. MR 1388621
[11] M. Novotný: Homomorphisms of algebras. Czechoslovak Math.  J 52 (127) (2002), 345–364. MR 1905442
Partner of
EuDML logo